# SDR SWAA101065

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 68,532 hours, 61,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551460
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE CONTAINER HOOK LOOSE.  SECURED HOOK PER MM.
